Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1965, Volume 1, Number 8, Pages 1042–1053 (Mi de8716)  

Analytic representation of the solution of a system of linear differential equations with almost periodic coefficients which depend on a parameter

I. N. Blinov

Leningrad State Electrotechnical University

Full text: PDF file (1233 kB)

Bibliographic databases:
Received: 17.03.1965

Citation: I. N. Blinov, “Analytic representation of the solution of a system of linear differential equations with almost periodic coefficients which depend on a parameter”, Differ. Uravn., 1:8 (1965), 1042–1053

Citation in format AMSBIB
\Bibitem{Bli65}
\by I.~N.~Blinov
\paper Analytic representation of the solution of a system of linear differential equations with almost periodic coefficients which depend on a parameter
\jour Differ. Uravn.
\yr 1965
\vol 1
\issue 8
\pages 1042--1053
\mathnet{http://mi.mathnet.ru/de8716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196191}
\zmath{https://zbmath.org/?q=an:0196.34904}


Linking options:
  • http://mi.mathnet.ru/eng/de8716
  • http://mi.mathnet.ru/eng/de/v1/i8/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022